MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER LIGASURE PRECISE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN MFG DC BOULDER LIGASURE PRECISE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number LS1200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Title: perioperative outcomes of ligasure versus standard ligasure technique among overweight and obese women undergoing abdominal hysterectomy: a randomized clinical trial source: journal of gynecologic surgery volume 37, number 4, 2021.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the literature, a study compared compare outcomes of ligasure (ls1200) versus standard ligature technique among women undergoing abdominal hysterectomy between january 2018 and january 2020.There were 90 patients in the study: 45 in the ligasure group (group ii) and 45 in the traditional technique group (group i).Ligasure group postoperative complications included: postoperative bloodloss (blood in the intra-abdominal drain), bladder injury (1 %) and vessel injury (1 %).Blood transfusion (1%) was required.

Brand Name
LIGASURE PRECISE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key12633570
Report Number1717344-2021-01412
Device Sequence Number14583265
Product Code GEI
UDI-Device Identifier10884524001463
UDI-Public10884524001463
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K010010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,l
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS1200
Device Catalogue NumberLS1200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2021
Initial Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR